# SDR CA970421091

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 500CESSNA
- Engine: Pwa JT15D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Power Sect
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) ON ROLL OUT AND TAXI A HIGH PITCHED WHINE, THAT CHANGED WITH ENGINE SPEED, WAS HEARD. ON SHUTDOWN THE ENGINE STARTED TO VIBRATE. INSPECTION OF THE ENGINE REVEALED SMALL AMOUNTS OF MELTED FRAGMENTS IN THE EXHAUST CONE. THE ENGINE IS BEING REMOVED AND SENT FOR INVESTIGATION.
